# SDR 2004FA0000566

- Difficulty date: May 24, 2004
- Submitted: July 14, 2004
- Operation: General aviation
- Aircraft: N6000C
- Make and model: Cirrus SR20
- Aircraft serial: 1037
- Engine: Cont IO360*
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Chafed
- Location: Mixture Control
- Part time: 769 hours
- Component: Mixture Control
- Component part number: 14392101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MIXTURE CONTROL AND ALTERNATOR BATTERY AND CABLE ARE TIED TOGETHER.  CONTROL AND CABLE CHAFED INSULATION OFF CABLE AND SHORTED TO MIXTURE CABLE, CAUSING MIXTURE CABLE TO FREEZE UP AT ITS CURRENT SETTING.  WHEN TYING WIRES AND CABLE AND LINES OR HOSE TOGETHER USE A STAND OFF FOR SEPARATION BETWEEN THEM.
